当前位置:首页>>师资力量>>中心教师
教授
陈永川 段玉萍
甘在会 季 青
蒋仁进 邵井海
孙笑涛 王凤雨
王志强 吴偶
吴奕飞 宗传明
兼职教授
Peter Paule 汪更生
副教授
范协铨 何玲
彭兴 彭珍玲
宋保方 王耀宏
余讯 张海祥
讲师
陈鑫 戴 嵩
邓英俊 郭嘉祥
胡二彦 黄昊阳
黄兴 李 楠
马文钧 宁 博
沈瑞鹏 田文义
魏斌 吴华明
吴杰 谢满庭
徐 甜 杨松
张与彪 赵铭锋
周明铄 朱斐
博士后
成灵妍 方腾
姬超 林鸿莺
王丽霞 张胥
行政人员
郭子青 刘阳
姬超 博士后    
主 页
  电 话:
  邮 箱: jichao2016@gmail.com

研究方向:

非线性泛函分析

教育经历:

1999.09-2003.07. 西北师范大学 数学与应用数学  本科/学士

2004.09-2009.07  兰州大学 基础数学    研究生/博士

代表性论文与著作:

[1] Chao Ji, Jie Liao, Binlin Zhang, Ground state solution and multiple solutions for a p(x)-Laplacian equation in R^N with periodic data, Complex Variables and Elliptic Equations, 2016, DOI: 10.1080/17476933.2016.1245724. accepted.

[2] Chao Ji,Andrzej Szulkin,A logarithmic Schrodinger equation with asymptotic conditions on thepotential,Journal of Mathematical Analysis and Applications,2016,437(1):241-254.

[3] Fei Fang, Chao Ji, On quasilinear parabolic equations in the Orlicz spaces,Nonlinear Analysis:Real World Applications, 2015, 22: 307-318.

[4] Chao Ji, Infinitely many radial solutions for the p(x)-Kirchhoff-type equation with oscillatory nonlinearities in RN, Journal of Mathematical Analysis and Applications, 2012, 388(2): 727-738.

[5] Chao Ji, The Nehari manifold for a degenerate elliptic equation involving a sign-changing weight function, Nonlinear Analysis-Theory Methods & Applications,2012, 75(2): 806-818.

[6] Chao Ji, Remarks on the existence of three solutions for the p(x)-Laplacian equations, Nonlinear Analysis-Theory Methods & Applications, 2011, 74(9): 2908-2915.

[7] Chao Ji, An eigenvalue of an anisotropic quasilinear elliptic equation with variable exponent and Neumann boundary condition, Nonlinear Analysis-Theory Methods & Applications, 2009, 71(10): 4507-4514.

[8] Chao Ji, Fei Fang, Binlin Zhang,A multiplicity result for asymptotically linear Kirchhoff equations, Advances in Nonlinear Analysis, 2016, Accepted.